Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. van den Berg

Spectral bounds for the torsion function

created by vandenberg1 on 29 Dec 2017

[BibTeX]

Published Paper

Inserted: 29 dec 2017

Journal: Integral Equations and Operator Theory
Volume: 88
Pages: 387-400
Year: 2017

ArXiv: 1701.02172 PDF

Keywords: Ricci curvature, Dirichlet Laplacian, Torsion function, Riemannian manifold

Credits | Cookie policy | HTML 5 | CSS 2.1